How To Deal With Excessive Kratom Withdrawal Sweating?

0

Kratom withdrawal just like Opiate withdrawal causes excessive sweating. This is one of the Kratom withdrawal effects that last for some time.

According to users the night sweats associated with Kratom withdrawal is the worst of all symptoms and thus this effect has been scaring a number of people.

People are looking for a solution to this effect because it is not really easy to sleep in sweat-drenched clothes.

You have to wake up and change your clothes every time you sweat. Kratom users badly want to get rid of this excessive Kratom withdrawal sweating. This article guides you as to how deal with excessive Kratom withdrawal sweating.

What is Kratom withdrawal?

What is Kratom withdrawalKratom withdrawal is a condition that occurs after a person gets dependent on Kratom and then suddenly quits using it.

After consuming Kratom regularly and frequently for a week or more, a person becomes dependent on Kratom, in other words, develops addiction towards Kratom.

Now the normal bodily functions won’t occur if the person doesn’t consume Kratom. If Kratom consumption is suddenly stopped, the person experiences Kratom withdrawal symptoms because the body is psychologically and physically dependent on Kratom.

Kratom withdrawal symptoms include restlessness, agitation, anxiety, muscle aches, runny nose, and insomnia and sometimes fever. In severe cases, a person may experience hallucinations and psychic issues.

What are the symptoms of Kratom withdrawal?

Some of the symptoms of Kratom withdrawal are;

  • Agitation
  • Aggression
  • Anger
  • Anxiety
  • Appetite changes
  • Brain fog
  • Chills
  • Cognitive deficits
  • Confusion
  • Cravings
  • Delirium
  • Depersonalization
  • Depression
  • Diarrhea
  • Dizziness
  • Fatigue
  • Flu-like symptoms
  • Frequent urination
  • Headaches
  • Hot flashes
  • Increased blood pressure
  • Insomnia
  • Irritability
  • Itching
  • Jitteriness
  • Lack of motivation
  • Memory impairment
  • Muscle Aches
  • Nausea
  • Palpitations
  • Restless legs
  • Restlessness
  • Sneezing
  • Spasms
  • Stomach ache
  • Sweating
  • Visual changes
  • Vomiting
  • Watery eyes
  • Weight changes

Although the above list of kratom withdrawal symptoms is comprehensive, it may be incomplete.  It is not necessary that all these withdrawal symptoms are present in one person at one time.

Why is excessive sweating caused due to kratom withdrawal?

Kratom changes the thermoregulatory mechanisms of the body and on withdrawal, the body tries to come back to its original form, and this is when the body generates too much heat.

Due to excess production of heat, the blood vessels near the surface of the skin dilate to allow more flow of blood in the periphery resulting in greater loss of heat. This is when a person experiences hot flashes.

At the same time, the sweat glands are activated to release excessive heat too. Remember, evaporation of the sweat is a cooling mechanism for the body. This answers why one experiences excessive sweating due to Kratom withdrawal.

Why is it necessary to deal with excessive sweating?

It is highly necessary to deal with excessive sweating to prevent any derangements of the body fluids. Sweat is composed of water and minerals.

The body maintains homeostasis by regulating the amount of fluids and electrolytes in the body.

Excessive sweating can cause the depletion of the electrolytes which in return can adversely affect the functioning of the renal tubular system, cardiac muscle contractility, skeletal muscle contractility and many other vital functions.

Along with this fluid loss can lead to activation of thirst centre and concentrated urine formation which may damage renal tubules.

Excessive sweating may result in hypovolemic shock too if water intake is not enough. Considering these all consequences it is highly important to deal with sweating due to Kratom withdrawal.

How to deal with excessive Kratom withdrawal sweating?

keep yourself hydratedIt is important that you keep yourself hydrated when you are going through the phase of excessive sweating.

Also, the electrolytes and body minerals need to be replenished. Wear loose clothes and keep a fan by your bedside at night to keep your body cool.

Try to take warm baths if you wake up at night due to sweating.

Medical treatment involves taking clonidine. It helps in thermoregulation and reducing sweating.

Some users also say that Gabapentin has helped them deal with excessive sweating. Sweating continues for up to 2-3 weeks and then it gradually reduces. Exercise can also help with sweating.

During this period it is necessary that you avoid alcohol, caffeine, smoking and spicy foods as these things can also exacerbate sweating.

Keep yourself devoid of anxiety and stress as it can trigger sweating too. Proactively managing anxiety can help you with the sweating issue.

How long will this excessive sweating last?

If you recently discontinued the use of kratom, you probably want to know how long your withdrawal/excessive sweating phase is going to last.

The truth is that, while everyone wants a definitive answer for the sake of certainty, there’s no telling exactly how long you’ll experience symptoms especially when it comes to this particular symptom.

As was already mentioned, the severity and duration of withdrawal will be relying on variables such as rate of discontinuation, specific kratom strain used, the dosage of Kratom, the term of administration, the frequency of consumption, and the individual.

The metabolized alkaloids of Kratom get removed within 6 days but the withdrawal symptoms stay for longer period of time.

How to minimize Kratom withdrawal symptoms?

Everyone who quits kratom hopes that the withdrawal symptoms (especially sweating) will be limited in number, severity, and duration.

If you’ve stopped consuming kratom and are going through the detox process and/or are planning on quitting kratom and want to decrease your withdrawal symptoms to the minimum, you may benefit from implementing certain strategies aimed at decreasing the burden of withdrawal.  These strategies include;

  • Implementing a slow taper,
  • Seeking professional support,
  • Using certain substances to treat withdrawal symptoms which includes drugs and supplements,
  • Avoiding substances that may exacerbate withdrawal symptoms, and
  • Making lifestyle changes i.e. reflecting upon your diet, going for regular exercise, having proper sleep, engaging with friends and family, reducing stress, increasing exposure to sunlight and fresh air and staying busy

Before implementing any of the strategies listed above, it is recommended to consult a doctor to verify the authenticity of their hypothesized efficacy in accordance with your current medical status.

Some individuals may find that certain withdrawal symptom mitigation strategies prove highly effective, whereas others may find that they yield negligible or no benefit at all.

Nonetheless, it is recommended that you try to follow them to get better.

[Total: 4    Average: 4.5/5]